# SDR DALA1502930978

- Difficulty date: September 13, 2010
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 51,423 hours, 38,503 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Longeron
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LONGERON REPAIRED IAW EA 09-069225-12.
